Open Access
Translator Disclaimer
2013 Stationary Patterns of a Cross-Diffusion Epidemic Model
Yongli Cai, Dongxuan Chi, Wenbin Liu, Weiming Wang
Abstr. Appl. Anal. 2013(SI41): 1-10 (2013). DOI: 10.1155/2013/852698

Abstract

We investigate the complex dynamics of cross-diffusion S I epidemic model. We first give the conditions of the local and global stability of the nonnegative constant steady states, which indicates that the basic reproduction number determines whether there is an endemic outbreak or not. Furthermore, we prove the existence and nonexistence of the positive nonconstant steady states, which guarantees the existence of the stationary patterns.

Citation

Download Citation

Yongli Cai. Dongxuan Chi. Wenbin Liu. Weiming Wang. "Stationary Patterns of a Cross-Diffusion Epidemic Model." Abstr. Appl. Anal. 2013 (SI41) 1 - 10, 2013. https://doi.org/10.1155/2013/852698

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095432
MathSciNet: MR3126805
Digital Object Identifier: 10.1155/2013/852698

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top